# SDR FDEA200903130913

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 2,767 hours, 1,465 cycles
- Engine: Ge CF680
- Engine time: 2,767 hours, 1,465 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Part time: 2,766 hours, 1,465 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF HEAVY VIBRATION WITH NOISE AND ECAM ADVISORY FOR NR 1 ENGINE N1.  NR 1 ENGINE N1 SHOWED MAX OF 3.6. N2 VIB NR 1 ENG 0.6.  ALL OTHER ENGINE  PARAMETERS NORMAL.  COMPLETED INSTALLATION OF FIRST STAGE FAN BLADES        ACCORDING TO AMM 72-21-00-4. REINSTALLED SPINNER CONE ACCORDING TO AMM 72-21-00-8. READY FOR        VIBRATION SURVEY.   ACCOMPLISHED VIBRATION SURVEY PER JRH 7-14, PEAK N1             VIBE NOTED WAS 2.6 AT MAX POWER. ALL PARAMETERS WITHIN LIMITS AT THIS TIME.
